# SDR USAASA04078

- Difficulty date: August 5, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517113
- Condition: Discharged
- Location: Rt Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - THE AFT RIGHT DOOR SLIDE PRESSURE WAS FOUND LOW.  MAINTENANCE REPLACED THE AFT RIGHT DOOR SLIDE ASSEMBLY.  OK FOR SERVICE.  (M)
